ANNALES DE L'INSTITUT FOURIER

Avec cedram.org


Année 2015

1  2  3


Rob de Jeu; Tejaswi Navilarekallu
Étale cohomology, cofinite generation, and $p$-adic $L$-functions
(Cohomologie étale, engendrement cofini, et fonctions $L$ $p$-adiques)
Vol. 65 no. 6 (2015), p. 2331-2383 Détail
Xuhua He; Thomas Lam
Projected Richardson varieties and affine Schubert varieties
(Variétés de Richardson projetées et variétés de Schubert affines)
Vol. 65 no. 6 (2015), p. 2385-2412 Détail
Bruno de Mendonça Braga
Duality on Banach spaces and a Borel parametrized version of Zippin’s theorem
(Dualité sur les espaces de Banach et une version borélienne du théorème de Zippin)
Vol. 65 no. 6 (2015), p. 2413-2435 Détail
Konstantinos Kourliouros
A Converse to a Theorem on Normal Forms of Volume Forms with Respect to a Hypersurface
(La réciproque d’un théorème sur les formes normales des formes volumes par rapport à une hypersurface)
Vol. 65 no. 6 (2015), p. 2437-2447 Détail
Blanche Buet
Quantitative conditions of rectifiability for varifolds
(Conditions quantitative de rectifiabilité dans l’espace des varifolds)
Vol. 65 no. 6 (2015), p. 2449-2506 Détail
Clément Dupont
The Orlik-Solomon model for hypersurface arrangements
(Le modèle d’Orlik-Solomon pour les arrangements d’hypersurfaces)
Vol. 65 no. 6 (2015), p. 2507-2545 Détail
Masanori Adachi; Judith Brinkschulte
Curvature restrictions for Levi-flat real hypersurfaces in complex projective planes
(Restrictions sur une courbure des hypersurfaces réelles Levi-plates dans plans projectifs complexes)
Vol. 65 no. 6 (2015), p. 2547-2569 Détail
Andrew R. Linshaw; Gerald W. Schwarz; Bailin Song
Jet schemes and invariant theory
(Schémas des jets et théorie des invariants)
Vol. 65 no. 6 (2015), p. 2571-2599 Détail
Indranil Biswas; Carlos Florentino
Character varieties of virtually nilpotent Kähler groups and $G$–Higgs bundles
(Variétés de caractères des groupes de Kähler virtuellement nilpotents et $G$-fibrés de Higgs)
Vol. 65 no. 6 (2015), p. 2601-2612 Détail
Pierre-Emmanuel Caprace; David Hume
Orthogonal forms of Kac–Moody groups are acylindrically hyperbolic
(Les formes orthogonales des groupes de Kac–Moody sont à hyperbolicité acylindrique)
Vol. 65 no. 6 (2015), p. 2613-2640 Détail
Jérémy Blanc; Isac Hedén
The group of Cremona transformations generated by linear maps and the standard involution
(Le groupe des transformations de Cremona engendré par les applications linéaires et l’involution standard)
Vol. 65 no. 6 (2015), p. 2641-2680 Détail
Bernhard Hanke; Daniel Pape; Thomas Schick
Codimension two index obstructions to positive scalar curvature
(Indices de codimension deux et obstruction à l’existence de courbure scalaire positive)
Vol. 65 no. 6 (2015), p. 2681-2710 Détail
Nariya Kawazumi; Yusuke Kuno
Intersection of curves on surfaces and their applications to mapping class groups
(Intersections de courbes sur des surfaces et leurs applications aux groupes de difféotopies)
Vol. 65 no. 6 (2015), p. 2711-2762 Détail
Alexandra Skripchenko; Serge Troubetzkoy
Polygonal Billiards with One Sided Scattering
(Billards polygonaux avec dispersion unilatérale)
Vol. 65 no. 5 (2015), p. 1881-1896 Détail
Hong Minh Truong
Sliding invariants and classification of singular holomorphic foliations in the plane
(Invariants de glissement et classification de feuilletages holomorphes singuliers dans le plan)
Vol. 65 no. 5 (2015), p. 1897-1920 Détail
Nicolas Tholozan
Sur la complétude de certaines variétés pseudo-riemanniennes localement symétriques
(Completeness of certain pseudo-Riemannian (locally) symmetric spaces)
Vol. 65 no. 5 (2015), p. 1921-1952 Détail
Takayuki Koike
On minimal singular metrics of certain class of line bundles whose section ring is not finitely generated
(Sur les métriques singulières minimales d’une certaine classe de fibrés en droites dont l’anneau des sections n’est pas de type fini)
Vol. 65 no. 5 (2015), p. 1953-1967 Détail
Michel Bonnefont; Sylvain Golénia; Matthias Keller
Eigenvalue asymptotics for Schrödinger operators on sparse graphs
(Asymptotique des valeurs propres pour les opérateurs de Schrödinger agissant sur des graphes éparses)
Vol. 65 no. 5 (2015), p. 1969-1998 Détail
Tong Liu
Filtration associated to torsion semi-stable representations
(Filtration associée aux représentations semi-stables de torsion)
Vol. 65 no. 5 (2015), p. 1999-2035 Détail
Javier Aramayona; Thomas Koberda; Hugo Parlier
Injective maps between flip graphs
(Applications injectives entre graphes de triangulations)
Vol. 65 no. 5 (2015), p. 2037-2055 Détail
Atsushi Ito; Yusaku Tiba
Curves in quadric and cubic surfaces whose complements are Kobayashi hyperbolically imbedded
(Courbes complexes dans des surfaces quadriques et cubiques à complémentaire Kobayashi-hyperbolique)
Vol. 65 no. 5 (2015), p. 2057-2068 Détail
Ada Boralevi; Emilia Mezzetti
Planes of matrices of constant rank and globally generated vector bundles
(Plans de matrices de rang constant et fibrés vectoriels globalement engendrés)
Vol. 65 no. 5 (2015), p. 2069-2089 Détail
Laurent Bartholdi; Anna Erschler
Ordering the space of finitely generated groups
(Comment ordonner l’espace des groupes de type fini)
Vol. 65 no. 5 (2015), p. 2091-2144 Détail
José Ignacio Burgos Gil; Patrice Philippon; Martín Sombra
Successive minima of toric height functions
(Minimums successifs des fonctions hauteurs toriques)
Vol. 65 no. 5 (2015), p. 2145-2197 Détail
Rahul Garg; Amos Nevo; Krystal Taylor
The lattice point counting problem on the Heisenberg groups
(Le problème dénombrement des points d’un réseau dans les groupes de Heisenberg)
Vol. 65 no. 5 (2015), p. 2199-2233 Détail
Thierry Limoges; Fabien Priziac
Cohomology and products of real weight filtrations
(Cohomologie et produits de filtrations par le poids réelles)
Vol. 65 no. 5 (2015), p. 2235-2271 Détail
Masoud Kamgarpour; Travis Schedler
Geometrization of principal series representations of reductive groups
(Géométrisation des représentations de la série principale des groupes reductifs)
Vol. 65 no. 5 (2015), p. 2273-2330 Détail
Daniel Schliebner
On Lorentzian manifolds with highest first Betti number
(Sur les variétés lorentzienne avec le plus haut nombre de Betti)
Vol. 65 no. 4 (2015), p. 1423-1436 Détail
Amaury Freslon
Permanence of approximation properties for discrete quantum groups
(Permanence des propriétés d’approximation pour les groupes quantiques discrets)
Vol. 65 no. 4 (2015), p. 1437-1467 Détail
Jun-ichi Tanaka
Invariant subspaces with no generator and a problem of H. Helson
(Sous-espaces invariants sans générateur et un problème de H. Helson)
Vol. 65 no. 4 (2015), p. 1469-1491 Détail

1  2  3

haut